| Catalog Number |
SCF-695 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of post operative wound infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: wound issues, captured as post operative wound infection.
Event or Problem Description
Healthcare professional reported "wound problems" via nbir.This record is for right side.Device was explanted and replaced.